# SDR NACA2025031710001

- Difficulty date: March 11, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,495 hours, 19,920 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pneumatic System
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP, 5 PSI OUTPUT. DEFERRED PER MEL 49-11-01-01
